# SDR GTIA9700075

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - FLOOR BOARD, WINGS BOX AREA, UPPER AREA HAS SEVERAL CRACKS AND TORN OUT HOLES.  HAT CHANNELS HAVE CRACKS AT THE FORWARD ENDS, INSULATION TAPE IS LOOSE.  FLOOR SKIN DAMAGED BEYOND REPAIR.  REMOVED FLOORBOARD PANEL SKIN AND FABRICATED NEW PANEL SKIN.  REMOVED DAMAGED HAT SECTIONS.  FABRICATED 3 HAT SECTIONS AND 3 HAT SECTION DOUBLERS.  ALODINED AND PRIMED HAT SECTIONS AND SKIN PANEL PER SRM 51-10-3 REPAIRED FLOORBOARD IAW 53-05 FIG 1.  INSTALLED FASTENERS PER SRM 51-30-2 AND 51-30-8.  INSTALLED NEW INSULATION PER MM 25-22-0.  (M)
